# SDR DALA2017042003292

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 44,597 hours, 5,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EPSU TEST FAILED DURING HFA CHECK.  REPLACED THE EPSU 17WL.
